# SDR DALA1150020693

- Difficulty date: August 15, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSE WITH 3 GOUGES STA 1703 ABOVE S 18L. PERM CAT B  REPAIR PER SRM 53-00-01 REPAIR 3 PG 201 FIG 201.
